# SDR 66096

- Difficulty date: October 24, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 17,207 hours, 25,881 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Part serial: 3152
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE SPONGY AFTER LANDING.  REMOVED AND REPLACED CAPTS LT PEDAL MASTER CYLINDER, P/N 9038000133 S/N 3152.
